Yet the past four years have turned into a nightmare for the family as Emily soon suffered side effects. Only two weeks after her first HPV injection, the teenager experienced dizziness and nausea.
The symptoms grew increasingly worse after the second and third injections, and I went to A&E several times with severe chest and abdominal pains as well as difficulty breathing,” Emily, now 17, said. “One time I couldn’t move anything on one side of my body. I didn’t know what was happening.”
Emily is one of the thousands of teenage girls who have endured debilitating illnesses following the routine immunisation. She is yet to recover and has no idea when her health will return to normal.
Prior to the vaccination Emily had an ‘unremarkable’ medical history with no problems,” said Mrs Ryalls, 49, from in Ossett, West Yorkshire. “She was considered very healthy and represented the school at hockey, netball, athletics and was a keen dancer. She was also a high achiever at school, in the top sets for everything and predicted at least 10 GCSE with high grades. Her future was very bright.”
Read rest of story from Independent on Sunday:
Filed under: Vaccine Damage